# SDR TRBA2004023

- Difficulty date: March 19, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N438AT
- Make and model: Aerosp ATR72
- Aircraft serial: 438AT
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Part number: 30048000018
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ON CLIMB, AROUND 6000 FEET, LEFT ENGINE LOST TORQUE (POWER) AND ITT DROPPED TO 480 DEGREE.  ENGINE WAS SHUTDOWN AND CREW PROCEEDED WITH EMERGENCY PROCEDURES.  REMOVED AND REPLACED AUTO-FEATHER UNIT.  (M)
